The Michigan Mathematical Journal

Veronesean representations of Moufang planes

O. Krauss, J. Schillewaert, and H. Van Maldeghem

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Michigan Math. J., Volume 64, Issue 4 (2015), 819-847.

Dates
First available in Project Euclid: 18 November 2015

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1447878033

Mathematical Reviews number (MathSciNet)
MR3426617

Zentralblatt MATH identifier
1335.51005

Subjects
Primary: 51A05: General theory and projective geometries
Secondary: 51A45: Incidence structures imbeddable into projective geometries

Citation

Krauss, O.; Schillewaert, J.; Van Maldeghem, H. Veronesean representations of Moufang planes. Michigan Math. J. 64 (2015), no. 4, 819--847. https://projecteuclid.org/euclid.mmj/1447878033


Export citation